Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling dizzy and having tingling sensation on face. Tightness in arms and legs. Is this normal?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
Hello, My fiance has been complaining for about 2 years that on and off he sometimes gets dizzy all of a sudden and then feels a tingling sensation on his face arms and his legs. His muscles tend to tighten up and his face muscles get extremelly tight to the point that when he speaks it looks weird. His muscles in the arms and legs really tighten up too. The episodes last up to about 15 mins to half hour and when it gets a little later his legs get a numb and fall asleep. There has been one time like this 2 years ago where he had a " panic attack" and the ambulance came and gave him oxygen. He says that when he breathes in and out he feels better then and it's almost as if he doesn't get enough oxygen into his body. And when it goes away he is beat and feels like he ran a marathon and his body aches. He hasn't gone to the doctor because it comes and goes. I know this is not normal. Can you please tell us what may be causing this
Posted Sat, 23 Nov 2013 in General Health
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Needs investigations for evaluation. Detailed Answer: Hello, Thanks for posting your query. The symptoms that you have described can be related to a nerve related cause, fluid and electrolyte imbalance, Vitamin B 12 deficiency, myasthenia gravis, fibromyalgia or a panic attack. Such symptoms are not normal and should not be taken lightly. He needs a detailed evaluation under the guidance of a neurologist. Do start taking Vitamin B complex supplements for relief till then. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor